Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/67847
標題: Buckling of thin sheet of delaminated plates with repair fasteners
作者: Lin, C.C.
Cheng, S.H.
關鍵字: laminated plates
2-dimensional delaminations
postbuckling analysis
sublaminate
failure
growth
beams
期刊/報告no:: Aiaa Journal, Volume 36, Issue 12, Page(s) 2236-2241.
摘要: A model is presented for predicting the buckling load of a thin sheet of delaminated plate repaired by fasteners. The analysis is made on the basis of the continuous-analysis method. The thin upper part of the delaminated plate is modeled as a thin sheet on an elastic foundation, and the Fourier-series method is employed. For illustrative purposes, some numerical examples accounting for the effects of fastener locations, number of fasteners, and delamination size on the local buckling load are presented. Results show that the analytical method is simple and useful in engineering applications, and the fastener repair is effective on the buckling behavior of delaminated structures.
URI: http://hdl.handle.net/11455/67847
ISSN: 0001-1452
文章連結: http://dx.doi.org/10.2514/2.332
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.